1 / 4
文档名称:

values of coefficients of cyclotomic polynomials开题资料.pdf

格式:pdf   大小:176KB   页数:4页
下载后只包含 1 个 PDF 格式的文档,没有任何的图纸或源代码,查看文件列表

如果您已付费下载过本站文档,您可以点这里二次下载

文档介绍:Discrete Mathematics 308 (2008) 5860–5863
www.elsevier.com/locate/disc
Note
Values of coefficients of cyclotomic polynomials

Chun-Gang Jia, Wei-Ping Lib

a Department of Mathematics, Nanjing Normal University, Nanjing 210097, PR China
b Rugao Normal College, Rugao 226500, Jiangsu, PR China

Received 31 May 2007; received in revised form 8 October 2007; accepted 17 October 2007
Available online 26 November 2007


Abstract

Let a(k, n) be the k-th coefficient of the n-th cyclotomic polynomials. In 1987, J. Suzuki proved that {a(k, n) | n, k ∈ N} = Z.
In this paper, we improve this result and prove that for any prime p and any integer l ≥ 1, we have
{a(k, pl n) | n, k ∈ N} = Z.


c 2007 Elsevier B.V. All rights reserved.

Keywords: Cyclotomic polynomials; Dirichlet’s theorem; Arithmetic progressions

1. Introduction

The n-th cyclotomic polynomial is defined by
Y j
Φn(x) = (x − ζn ),
1≤ j≤n
( j, n)=1

where ζn is an n-th primitive roots of unity. We know that Φn(x) is an integer polynomial and an irreducible
poly

分享好友

预览全文

values of coefficients of cyclotomic polynomials开题资料.pdf

上传人:学习的一点 2021/10/16 文件大小:176 KB

下载得到文件列表

values of coefficients of cyclotomic polynomials开题资料.pdf

相关文档